# SDR TWAA9719002

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609TW
- Make and model: Boeing 767231
- Aircraft serial: 22572
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 174 - DURING CRUISE, EMERGENCY EGRESS FLOOR LIGHTING ILLUMINATED.  REMOVED AND REPLACED DEPLETED BATTERY PACK, MFG P/N 5822-43.  OPERATIONAL CHECK NORMAL.  (M)
